# SDR SWAA2020112427522

- Difficulty date: November 2, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 53,736 hours, 31,996 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LEADING EDGE FRONT SPAR INNER RIB NR 4 HAS STIFFENER NR 3 CRACKED AT LOWER RADIUS.  REPAIRED RIB NR 4 OF HORIZONTAL STAB RT, AT STIFFENER NR 3, AS PER B737 SRM 55-10-09-2R-4.  KIT USED FOR REPAIR P/N 7551022.
